Serum Electrolyte Level

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

My leg muscles are very sore after I started playing sports. Can you help?

Query: Hello doctor, I have been playing volleyball, basketball, and athletics for around two weeks, but my leg muscles are still sore. Standing in the same position gives some relief. When someone touches my legs even softly, they ache hard. It is paining around my ankles and knees mainly. With this thin...  Read Full »


Dr. Lokesh

General Practitioner, Orthopaedician And Traumatologist, Spine Health Specialist, Spine Surgeon, Family Physician

Answer: Hello, Welcome to icliniq.com. The most common reason for muscle cramps and leg pain is either dehydration or electrolyte abnormalities such as abnormally low levels of magnesium, calcium, sodium, or potassium. Without doing blood work, it is hard to say exactly but I would recommend drinking more w...  Read Full »

Please compare my recent reports with last month's.

Query: Hello doctor,I went to the doctor for a physical on 8th. I had blood work done. I went to the ER recently because I was feeling dizzy and tingling. The doctor said I have vertigo and they were not sure of the tingling. I received my blood work from my ER visit and I compared it to my annual exam. Be...  Read Full »


Dr. Albana Greca

Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. I understand your concern. You say you are having vertigo and tingling and taking Synthroid. This makes me think about thyroid issues. So, a thyroid function test should be done. Furthermore, check your blood electrolytes and run urine analysis, and check blood suga...  Read Full »

My constant jaw clicking is becoming a nuisance. Please help.

Query: Hello doctor, I am an 18 year old female, and I have been experiencing a lot of jaw clicking constantly throughout the day, for the past five months. It is only located on the right side of my face. It is not painful, but after consecutive months of constant jaw clicking, it has become a nuisance. ...  Read Full »


Dr. Ashish Jayanand Chandwadkar

General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. According to your complaint, I guess you should monitor your electrolyte and mineral levels. If it is due to muscle twitching, the cause can be either neurological or due to low levels of calcium or other minerals. If there is a bone clicking in the jaw, which gives a cre...  Read Full »

I need a treatment plan for hydronephrotic kidney with PUJ obstruction.

Query: Hello doctor,My mother has a hydronephrotic kidney with PUJ obstruction. She also has a history of recurrent and severe UTI. I need an expert advice and treatment plan.  Read Full »


Dr. Shahil Khant

Andrologist, General Surgeon, Urologist

Answer: Hello, Welcome to icliniq.com. If possible, send all the reports with images. I need to know the severity of hydronephrosis. What is the present creatinine level? What is her age? Only after seeing the above reports, I can suggest a treatment plan. She may require surgery. For more information cons...  Read Full »

I feel a sudden change in heartbeat. Will Potassium tablet help?

Query: Hi doctor, Can a normal person take Potassium Chloride (99 mg) tablet for good working of the heart? I sometimes feel a sudden change in my heartbeat. Will this tablet help to rectify that? What are the side effects of the above mentioned tablet? I have started taking it just three days before and ...  Read Full »


Dr. Rishu

Cardiologist

Answer: Hi, Welcome to icliniq.com. No, Potassium chloride should not be taken without measuring serum potassium levels on daily or alternate day basis. Potassium is a highly toxic electrolyte component of blood. The increased level of potassium can cause skipped beats. It can cause palpitation and after a ...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.